Alert archive / Wyoming / Winter Storm Warnings in 2021

Winter Storm Warning 9, NWS Rapid City, SD

October 18, 2021Campbell County, Wyoming

NWS Rapid City, SD issued this winter storm warning at Oct 18, 2021, 1:40 PM MDT for Campbell County, Wyoming. It took effect at Oct 19, 2021, 12:00 PM MDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 18, 2021, 1:40 PM MDT (19:40 UTC)
In effect from
Oct 19, 2021, 12:00 PM MDT
Expired
Oct 19, 2021, 2:41 PM MDT
In force
3 hr
Issued by
NWS Rapid City, SD

County Campbell County, WY

The radar

The Rapid City radar (KUDX), 217 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 7.7 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2021-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2021-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3151 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

348 
WWUS43 KUNR 181940
WSWUNR

URGENT - WINTER WEATHER MESSAGE
National Weather Service Rapid City SD
140 PM MDT Mon Oct 18 2021

WYZ055-191045-
/O.NEW.KUNR.WS.W.0009.211019T1200Z-211020T0600Z/
Southern Campbell-
Including Wright
140 PM MDT Mon Oct 18 2021

...WINTER STORM WARNING IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT
MDT TUESDAY NIGHT...

* WHAT...Heavy snow expected. Total snow accumulations of 3 to 8
  inches, with highest amounts near and south of Wright. Winds 
  gusting as high as 40 mph.

* WHERE...Southern Campbell County.

* WHEN...From 6 AM Tuesday to midnight MDT Tuesday night.

* IMPACTS...Travel could be very difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. This will create dangerous conditions. 

Road conditions are available on your smartphone from the
5 1 1 app for your state.

&&

$$

WYZ058-191045-
/O.NEW.KUNR.WW.Y.0012.211019T1800Z-211020T0600Z/
Weston-
Including Upton
140 PM MDT Mon Oct 18 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TUESDAY TO
MIDNIGHT MDT TUESDAY NIGHT...

* WHAT...Snow expected. Total snow accumulations of 2 to 5 inches.  
  Winds gusting as high as 40 mph.

* WHERE...The Weston County Plains.

* WHEN...From noon Tuesday to midnight MDT Tuesday night.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Road conditions are available on your smartphone from the
5 1 1 app for your state.

&&

$$

SDZ024-028-029-WYZ057-191045-
/O.NEW.KUNR.WW.Y.0012.211019T1800Z-211020T1200Z/
Northern Black Hills-Central Black Hills-Southern Black Hills-
Wyoming Black Hills-
Including Lead, Deadwood, Brownsville, Cheyenne Crossing, Galena,
Nemo, Hill City, Mt Rushmore, Deerfield, Hisega, Mystic, 
Pactola Reservoir, Rochford, Rockerville, Custer, Jewel Cave, 
Pringle, Custer State Park, Wind Cave, Sundance, Aladdin, Beulah,
and Four Corners
140 PM MDT Mon Oct 18 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TUESDAY TO 6 AM
MDT WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 6 inches.
  Locally higher amounts possible. Winds gusting as high as 35 
  mph.

* WHERE...In Wyoming, the Wyoming Black Hills. In South Dakota, 
  the Northern Black Hills, the Central Black Hills and the 
  Southern Black Hills.

* WHEN...From noon Tuesday to 6 AM MDT Wednesday.

* IMPACTS...Travel could be very difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Road conditions are available on your smartphone from the
5 1 1 app for your state.

&&

$$
2 follow-up statements
974 
WWUS43 KUNR 190902
WSWUNR

URGENT - WINTER WEATHER MESSAGE
National Weather Service Rapid City SD
302 AM MDT Tue Oct 19 2021

WYZ055-200015-
/O.EXT.KUNR.WS.W.0009.211019T1800Z-211020T1200Z/
Southern Campbell-
Including Wright
302 AM MDT Tue Oct 19 2021

...WINTER STORM WARNING NOW IN EFFECT FROM NOON TODAY TO 6 AM MDT
WEDNESDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 4 to 8 
  inches. Winds gusting as high as 35 mph.

* WHERE...Southern Campbell County.

* WHEN...From noon today to 6 AM MDT Wednesday.

* IMPACTS...Travel could be very difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are expected. This will create dangerous conditions. 

Road conditions are available on your smartphone from the
5 1 1 app for your state.

&&

$$

WYZ054-200015-
/O.EXB.KUNR.WW.Y.0012.211019T2100Z-211020T1200Z/
Northern Campbell-
302 AM MDT Tue Oct 19 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM MDT WEDNESDAY...

* WHAT...Wet snow expected. Total snow accumulations of 2 to 4 
  inches. Winds gusting as high as 35 mph.

* WHERE...Northern Campbell County.

* WHEN...From 3 PM this afternoon to 6 AM MDT Wednesday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Road conditions are available on your smartphone from the
5 1 1 app for your state.

&&

$$

SDZ025-072-200015-
/O.EXB.KUNR.WW.Y.0012.211019T2100Z-211020T1200Z/
Northern Foot Hills-Sturgis/Piedmont Foot Hills-
Including Spearfish, Whitewood, Sturgis, Piedmont, and Summerset
302 AM MDT Tue Oct 19 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM MDT WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 4 inches,
  with up to 6 inches possible over the higher elevations. Winds 
  gusting as high as 35 mph.

* WHERE...The Northern Foot Hills and the Sturgis/Piedmont Foot 
  Hills.

* WHEN...From 3 PM this afternoon to 6 AM MDT Wednesday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Road conditions are available on your smartphone from the
5 1 1 app for your state.

&&

$$

WYZ058-200015-
/O.EXT.KUNR.WW.Y.0012.211019T2100Z-211020T1200Z/
Weston-
Including Upton
302 AM MDT Tue Oct 19 2021

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON
TO 6 AM MDT WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 5 
  inches.

* WHERE...The Weston County Plains.

* WHEN...From 3 PM this afternoon to 6 AM MDT Wednesday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Road conditions are available on your smartphone from the
5 1 1 app for your state.

&&

$$

SDZ024-028-029-WYZ057-200015-
/O.EXT.KUNR.WW.Y.0012.211019T2100Z-211020T1200Z/
Northern Black Hills-Central Black Hills-Southern Black Hills-
Wyoming Black Hills-
Including Lead, Deadwood, Brownsville, Cheyenne Crossing, Galena,
Nemo, Hill City, Mt Rushmore, Deerfield, Hisega, Mystic, 
Pactola Reservoir, Rochford, Rockerville, Custer, Jewel Cave, 
Pringle, Custer State Park, Wind Cave, Sundance, Aladdin, Beulah,
and Four Corners
302 AM MDT Tue Oct 19 2021

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON
TO 6 AM MDT WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 4 to 6 
  inches. Winds gusting as high as 35 mph.

* WHERE...In South Dakota, the Northern Black Hills, the 
  Southern Black Hills and the Central Black Hills. In Wyoming, 
  the Wyoming Black Hills.

* WHEN...From 3 PM this afternoon to 6 AM MDT Wednesday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Road conditions are available on your smartphone from the
5 1 1 app for your state.

&&

$$
299 
WWUS43 KUNR 192041
WSWUNR

URGENT - WINTER WEATHER MESSAGE
National Weather Service Rapid City SD
241 PM MDT Tue Oct 19 2021

.A storm system will move quickly across the region late today 
and tonight, exiting Wednesday morning. Snow will continue to 
develop this afternoon and early evening across northeast Wyoming 
and the Black Hills, with rain changing to snow across the western
South Dakota plains tonight. Snowfall amounts of 3 to 5 inches 
are expected across southern portions of northeast Wyoming and the
Black Hills, with locally higher amounts possible. Elsewhere, 
amounts of 1 to 4 inches are generally expected. Some higher 
amounts are possible across areas to the east and southeast of the
Black Hills where a heavier band or two of snowfall could develop
late tonight. 

WYZ055-201145-
/O.CAN.KUNR.WS.W.0009.000000T0000Z-211020T1200Z/
/O.EXA.KUNR.WW.Y.0012.211019T2100Z-211020T1200Z/
Southern Campbell-
Including Wright
241 PM MDT Tue Oct 19 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM MDT WEDNESDAY...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...Snow expected. Total snow accumulations of 3 to 6 
  inches.

* WHERE...Southern Campbell County.

* WHEN...Until 6 AM MDT Wednesday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Road conditions are available on your smartphone from the
5 1 1 app for your state.

&&

$$

SDZ026-027-030-041-042-074-201145-
/O.EXB.KUNR.WW.Y.0012.211020T0200Z-211020T1200Z/
Rapid City-Southern Foot Hills-Custer Co Plains-Fall River-
Oglala Lakota-Hermosa Foot Hills-
Including Rapid City, Edgemont, Hot Springs, Folsom, Ardmore, 
Pine Ridge, Oglala, Kyle, Hermosa, Buffalo Gap, and Fairburn
241 PM MDT Tue Oct 19 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
6 AM MDT WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 4 inches.
  Locally higher amounts are possible across the Pine Ridge.
 
* WHERE...The Rapid City area, the Southern Foot Hills, the 
  Custer County Plains, the Fall River County Plains, Oglala 
  Lakota County and the Hermosa Foot Hills. This includes the 
  Tribal Lands of the Pine Ridge Reservation.

* WHEN...From 8 PM this evening to 6 AM MDT Wednesday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Road conditions are available on your smartphone from the
5 1 1 app for your state.

&&

$$

SDZ031-043-044-201145-
/O.EXB.KUNR.WW.Y.0012.211020T0400Z-211020T1500Z/
Pennington Co Plains-Jackson-Bennett-
Including Box Elder, Caputa, Wall, Kadoka, and Martin
241 PM MDT Tue Oct 19 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
9 AM MDT WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 inches.
  Locally higher amounts are likely across at least the higher 
  elevations of Jackson and Bennett counties. 

* WHERE...The Pennington County Plains, Jackson County and 
  Bennett County. This includes the Tribal Lands of the Pine 
  Ridge Reservation.

* WHEN...From 10 PM this evening to 9 AM MDT Wednesday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Road conditions are available on your smartphone from the
5 1 1 app for your state.

&&

$$

WYZ056-201145-
/O.EXA.KUNR.WW.Y.0012.211019T2100Z-211020T1200Z/
Western Crook-
Including Moorcroft and Hulett
241 PM MDT Tue Oct 19 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM MDT WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 inches,
  highest amounts generally along the Interstate 90 corridor.

* WHERE...Western Crook County.

* WHEN...Until 6 AM MDT Wednesday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Road conditions are available on your smartphone from the
5 1 1 app for your state.

&&

$$

WYZ054-058-201145-
/O.CON.KUNR.WW.Y.0012.211019T2100Z-211020T1200Z/
Northern Campbell-Weston-
Including Upton
241 PM MDT Tue Oct 19 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT
WEDNESDAY...

* WHAT...Snow expected. For northern Campbell County, total snow
  accumulations of up to 3 inches, highest amounts generally in 
  the Gillette area and along the Interstate 90 Corridor. Across 
  much of Weston County, amounts of 2 to 5 inches are expected. 
 
* WHERE...Northern Campbell County and the Weston County Plains.

* WHEN...Until 6 AM MDT Wednesday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Road conditions are available on your smartphone from the
5 1 1 app for your state.

&&

$$

SDZ024-028-029-WYZ057-201145-
/O.CON.KUNR.WW.Y.0012.211019T2100Z-211020T1200Z/
Northern Black Hills-Central Black Hills-Southern Black Hills-
Wyoming Black Hills-
Including Lead, Deadwood, Brownsville, Cheyenne Crossing, Galena,
Nemo, Hill City, Mt Rushmore, Deerfield, Hisega, Mystic, 
Pactola Reservoir, Rochford, Rockerville, Custer, Jewel Cave, 
Pringle, Custer State Park, Wind Cave, Sundance, Aladdin, Beulah,
and Four Corners
241 PM MDT Tue Oct 19 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT
WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 
  inches. Locally higher amounts across the northern Black Hills.

* WHERE...In South Dakota, the Northern Black Hills, the 
  Southern Black Hills and the Central Black Hills. In Wyoming, 
  the Wyoming Black Hills.

* WHEN...Until 6 AM MDT Wednesday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Road conditions are available on your smartphone from the
5 1 1 app for your state.

&&

$$

SDZ025-072-201145-
/O.CON.KUNR.WW.Y.0012.211019T2100Z-211020T1200Z/
Northern Foot Hills-Sturgis/Piedmont Foot Hills-
Including Spearfish, Whitewood, Sturgis, Piedmont, and Summerset
241 PM MDT Tue Oct 19 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT
WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 5 inches.

* WHERE...The Sturgis/Piedmont Foot Hills and the Northern Foot 
  Hills.

* WHEN...Until 6 AM MDT Wednesday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Road conditions are available on your smartphone from the
5 1 1 app for your state.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this winter storm warning went out at Oct 18, 11:22 AM MDT, 2 hours 18 minutes earlier.

Area forecast discussion, Oct 18, 11:22 AM MDT, 2 hours 18 minutes before
Area Forecast Discussion For Western SD and Northeastern WY
National Weather Service Rapid City SD
1122 AM MDT Mon Oct 18 2021

.DISCUSSION...(Today Through Sunday)
Issued at 230 AM MDT Mon Oct 18 2021

Upper ridge axis has shifted to our east, leaving the
northern plains in southwest flow, as the trough moves ashore. Skies
are clear across the Dakotas, but clouds are pushing in from the
west. Surface winds are southerly 5 to 15 kts, and temperatures at 2
AM are still mild, in the 40s and 50s.

One more day of warm air advection will result in highs in the 60s,
70s, and lower 80s. Meanwhile, the west coast trough will develop
into a closed low as it swings eastward and approaches our area.
Tonight, the cold front will begin crossing the CWA.

The 00Z deterministic models have come into better agreement on the
700 mb low track, with the low over the NE panhandle Tues morning,
and moving along the NE/SD border through Wed. Precip will expand
over the area Tuesday, as strong PVA and 850-700 mb frontogenesis
develop beneath the left exit region of the upper jet. Temperatures
will be warm enough Tuesday for mainly rain on the SD plains;
however, snow is expected for the Black Hills and parts of
northeastern WY, supported by forecast wet-bulb zero heights. Total
QPF forecasts also align fairly well, with around 1 to 1.5 inches
along the axis stretching from central WY northeastward to northern
SD. Steep lapse rates may result in some convection, with localized
heavier precipitation possible. While the changeover to snow for
most of the CWA (except for south central SD) is expected Tuesday
evening, translating these QPF amounts into snow totals will also
depend on the extent to which dynamic cooling plays a role. The
ECMWF ensembles continue to show higher snow amounts than the
GFS/Canadian. For example, the EC ensemble has a 50% chance of 6+
inches of snow possible in the BH, while the GFS ensemble shows
about 30%, and the Canadian ensemble has only 10%. Those
probabilities continue to suggest advisory-criteria snows in the
Black Hills; with Froude numbers below 1, little to no upslope
enhancement is expected. Overall, expecting up to 6 inches for the
northern and central Hills, with a few inches possible over southern
parts of Campbell County, and generally 1-2 inches of snow over the
rest of the plains. Northerly winds will be gusty behind the cold
front Tuesday, especially just east of the Black Hills, but not
terribly strong. Forecast pressure rises aren't very impressive,
winds up to 800 mb are forecast to remain below 40 kts, and
ensembles are in agreement of 30-40 mph surface winds.

Overall, the forecast through the end of the week looks dry,
becoming gradually warmer. Cool highs in the 40s Wednesday will warm
back into the 50s and lower 60s. Deterministic models are showing a
clipper late Thursday, potentially resulting in a few showers;
however, left forecast dry for now.

&&

.AVIATION...(For the 18Z TAFS Through 18Z Tuesday)
Issued At 1122 AM MDT Mon Oct 18 2021

VFR conditions are expected thru tonight. After 09z, and
potentially beginning as late as 12z, MVFR/IFR cigs in SHRA will
begin to overspread the area from the west. Cigs/vsbys will
further deteriorate from west to east as RA mixes with, then
transitions to, SN. Breezy N/NW winds will also develop by mid-
morning, particularly over the wrn SD plains, further contributing
to reduced vsbys.

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...None.
WY...None.
&&

DISCUSSION...Pojorlie
AVIATION...Sherburn
Hazardous weather outlook, Oct 18, 1:53 AM MDT, 11 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Rapid City SD
153 AM MDT Mon Oct 18 2021

SDZ001-002-012>014-024>032-041>044-072>074-WYZ054>058-071-191300-
Harding-Perkins-Butte-Northern Meade Co Plains-Ziebach-
Northern Black Hills-Northern Foot Hills-Rapid City-
Southern Foot Hills-Central Black Hills-Southern Black Hills-
Custer Co Plains-Pennington Co Plains-Haakon-Fall River-
Oglala Lakota-Jackson-Bennett-Sturgis/Piedmont Foot Hills-
Southern Meade Co Plains-Hermosa Foot Hills-Northern Campbell-
Southern Campbell-Western Crook-Wyoming Black Hills-Weston-
Northeastern Crook-
153 AM MDT Mon Oct 18 2021

This Hazardous Weather Outlook is for portions of western South
Dakota and northeastern Wyoming.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Rain and snow will occur from Tuesday into early Wednesday.
Accumulating snow is expected in the Black Hills, and will even be
possible on the plains. A few thunderstorms are also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

&&

Stay tuned to NOAA weather radio for further updates...or check
our web site at weather.gov/rapidcity

SDZ046-047-049-191300-
Mellette-Todd-Tripp-
253 AM CDT Mon Oct 18 2021

This Hazardous Weather Outlook is for portions of south central
South Dakota.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Showers and thunderstorms are possible on Tuesday night. Severe
storms are not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

&&

Stay tuned to NOAA weather radio for further updates...or check
our web site at weather.gov/rapidcity

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 1:40 PM MDTWinter Weather AdvisoryUNRCampbell, Crook, Weston40 hr

Nearby

Winter Storm Warnings in Wyoming, 2021Every winter storm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.